# SDR SWAA2018053122381

- Difficulty date: May 29, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 53,052 hours, 31,121 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA20A2027
- Part serial: AA76895AC
- Condition: Stuck
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, UPON CLIMBOUT, FUEL IMBALANCE 1300 LBS., SHOULD HAVE BEEN USING CENTER ONLY ( CONFIGURED PROPERLY) CROSS FEED VALVE APPEARED TO BE STUCK.  R&R CROSSFEED VALVE IAW AMM.
